# SDR CA120815003

- Difficulty date: August 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 51928702502
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS ALTIMETER FAILED, STUCK AT 2900 FT IN CLIMB.  ACFT RETURNED.  ENCODING ALTIMETER REPLACED. CHECKED SERVICABLE AND ACFT WAS RETURNED TO SERVICE.
